# SDR 2006FA0000257

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: General aviation
- Make and model: Cessna 182T
- System (JASC): 2211 · Autopilot Computer
- Part: Autopilot Sys
- Part number: 065001767904
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT PITCH TRIM AND ACCELEROMETER FAILURES.  POSSIBLY CAUSED BY INADEQUATE CONNECTOR ENGAGEMENT WITH THE MOUNTING RACK CONNECTORS, CAUSED BY IMPROPER POSITIONING OF THE TOP COVER.
